# SDR DXTA2009032603563

- Difficulty date: March 25, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 3,849 hours, 2,410 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

A VISIBLE HAZE WITH AN OILY ODOR FORMED IN THE COCKPIT AND CABIN WHEN IN THE T/O DETENT.  WENT TO THE RUN UP PAD AND RAN IT UP WITH BOTH PACS ON AND IT HAPPENED AGAIN.  REMOVED LT AND RT COALESCER SOCKS (PN 746451-3), INSTALLED NEW SOCKS (PN 746451-3).  REMOVED LT AND RT OZONE CONVERTERS, CLEANED AND INSTALLED OZONE CONVERTERS.  REMOVED COCKPIT ACM (PN 738384-33 SN EC22E), INSTALLED REPAIRED ACM (PN 738384-33 SN 960220A), OPS AND LEAK CHECK GOOD.  WORK PERFORMED REF THE MM 21-51-00.
